Doctors messing with prescriptions making me feel worse

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 10/25/2008 4:42 PM (GMT -7)   
I've been on clonzepam (up to 2 mg daily) for about 7 years. . . My old doctor up and left town on all her patients with no notice, and I went to see a new doc and he decided to start lowering my doses .5 mg a month (because I was stupid enough to confess that I had weaned myself back .5 mg on my own for around 6 months. . . Well, needless to say, it made me really sick, started my costo/fibro flaring, and now I'm back up to 2 mg, but it does not seem to be helping with the relaxation as before. . . Hopefully I'll get better through prayers and a lot of rest :)
 
Has anyone else had this problem?  What will it take to get these docs to realize that the pain is not to be toyed with?  Especially when these adjustments take so many months to get over and we can get back to regular living (or something like that:)  LOL, what a rant (sorry:)
 
Sam turn


Dream as if you'll live forever. . . Live as if you will die today. . .
James Dean
 

Post Edited (Green Grove) : 10/26/2008 12:02:25 PM (GMT-6)


Sue2z
Regular Member


Date Joined Jul 2008
Total Posts : 368
   Posted 10/26/2008 5:41 PM (GMT -7)   
My biggest fear is that my pain spec will retire or my doc move to another practice as I am afraid they will alter my meds Im so scared i even mentioned it to my doc and he says he will be there another 20 years but he said he would always let me know and make arrangements with another doc which was good of him but I am still afraid always.

Fibromyalgia, ulcerative colonitus, arthritus, bi-polar
norspan patch, valium, prothiedon, lyrica


Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 17101
   Posted 10/27/2008 9:55 AM (GMT -7)   
Sam, try to relax more.  If it is the costochondritis that is the main problem, have you tried ibuprofen?  Many doctors tell you to take that for that pain of costo.  Ask your doctor or pharmacist first.  Also, when the costo is really bad, I will take very deep breaths and hold it to help stretch the muscles in the rib cage.  I do this several times and it helps me a little. 
 
Because of pain, people with fibro do a lot of shallow breathing.  We need to breath deeper and use the diaphram.  When you take a breath, you need to try to have your stomach go in and out...instead of your chest.  This is how you know you are using your diaphram.  It is good to do this when you think about it.
 
I do hope you start to feel a little better.  Hang in there.  We will help all we can.
 
Sherrine 
 
 
Forum Moderator/ Fibromyalgia
***********************
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7


Marlee2
Veteran Member


Date Joined Aug 2007
Total Posts : 6067
   Posted 10/27/2008 10:31 AM (GMT -7)   
Sam could you be stressing out and having some anxiety over the lower dose of meds??? I use xanax to sleep and for anxiety, if I did not have it my quality of life would not be the same. I have not raised the dose in 10 yrs so I do not abuse it but if I had to go to a new doc and they said I didn't need it or could get by with less it would cause stress for me cause I do know how much I need which is less than is rxd for me but I am not going to tell the doc that cause I like having extra in case there is a time when I can't get to the drug store or we are going on vacation and it's not quite time for a refill. I'm sure there are many on here that keep a few extra pain pills for that reason.
 
It is sad when we know what we need and the doctors think differently. Did you up the dose back up to 2 or did the doc???
 
It does sometimes take some time to get over the flare so hang in there and use moist heat.
 
luv and hugs
Marlee
Forum Moderator Fibromyalgia
 
Fibro,Sjogrens, Anxiety, Gastroparesis, IBS, Gastritis, Allergies, High Blood Pressure, Low Blood Sodium and Osteoarthritis
 
Amitriptyline, Celexa, Xanax, Synthroid, Zyrtec, Micardis, Spironalactone, Tylenol, Reglan, Lidoderm Patches and Tramadol
 
Co Q 10, Super B Complex, Extra B12, Multi vitamin


tyno3
Veteran Member


Date Joined May 2008
Total Posts : 1081
   Posted 10/27/2008 11:23 AM (GMT -7)   
Dear idea   Sam I am having exactly the same problem. I was receiving my meds from my GP and was doing well on (3) .5 mgs. of clonazapan, daily. I was waiting to see a shring b/c I needed help for depression. The pdoc immediately cut my  anti-anxiety meds by 2/3rds. I didn't notice untill i got to the drugstore. So, I tried to get by with waht I had and then the day before yesterday was horrible, i was in so much pain, and so cranky and so irritable, I was miserable, so I called his office to request he let me have at least two doses per day, instead of going from 3 right to 1. Guess what, not even a callback. I'm going to see my GP this Friday and see if we  can't reacha workable arrangement.

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 10/27/2008 7:32 PM (GMT -7)   
Thank you Sue, Sherrine, Marlee, and Tyno for being there, understanding, and caring. . . It means the world to me :) Sue, my new doc is supposed to be around for awhile, so he says :) He is a real nice guy that is trying to cope with a mess that my previous doc left. . . Sherrine, thanks for the advice. I am learning the breathing technique which is easier said than done :) I was rushed to the emergency room last night for a full blown panic attack. . . I thought it was a heart attack, but all the tests came back negative (Thank God:). . . Anyway, now I am working on a program to conquer the anxiety and depression I go through, and what freaked me out it the costo hurting and pressing so much, it just threw me into panic mode (my nerves are edgy anyway from the med flip around:). . . Marlee, my doc took me from 1.5mg (I cut back the .5 from 2mg myself), and moved it to 1mg 1st script, and .5 the second script. . . and then when I had an attack, I moved myself back up to 2mg, which is now not as effective as before unfortunately (I think it maybe because I'm focusing too much on it, throwing myself into panic mode). . . And Tyno, I wish you the best. . . I sure hope you don't go through the nighmare I've been through the past few months. . . You have enough going on right now without that drama. . . :)

My hands and fingers hurt now from typing, but I wanted to answer and thank you all :)
Sam

Edit:  LOL tongue . . . I just read what I wrote, and I sound like a nut. . . Sorry turn


Dream as if you'll live forever. . . Live as if you will die today. . .
James Dean
 

Post Edited (Green Grove) : 10/27/2008 8:35:09 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:21 PM (GMT -7)
There are a total of 2,734,851 posts in 301,251 threads.
View Active Threads


Who's Online
This forum has 151361 registered members. Please welcome our newest member, walkinghome.
361 Guest(s), 12 Registered Member(s) are currently online.  Details
PeteZa, Laker7491, walkinghome, ArtAngel, mpost, NiceCupOfTea, joavila92, JackH, gilly2, straydog, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer